# SDR HEEA087010

- Difficulty date: June 4, 2003
- Submitted: June 9, 2003
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Aircraft time: 4,419 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Pitch Link
- Part number: 406010413119
- Part serial: SEEMEMO
- Condition: Corroded
- Location: Main Rotor
- Part time: 4,419 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITCHLINK HAS CORROSION ON ENDS OF TUBE.  DAMAGE NOT VISIBLE UNTIL PAINT WAS REMOVED.
